Anxiety

Discussion in 'Therapy and Medication' started by Ljt, Mar 3, 2015.

  1. Ljt

    Ljt Well-Known Member

    I have been getting very anxious these days and at night I am extremely fidgety. I don't think sertraline is helping much. I twitch at night when I am sleeping and now my wife has noticed.


    I have never told my wife that I am on any medication nor have I said about my suicidle feelings or self harm. I feel guilty for not saying but I don't want her to think it's her fault.

    What do I do?
     
  2. total eclipse

    total eclipse SF Friend Staff Alumni

    You need to tell you doctor about the twitching you are having ok could be side effect of the medication and you may need to change to a different one
     
  3. Petal

    Petal SF dreamer Staff Alumni SF Supporter

    Hi there,

    I think the twitching (involuntary movements) are a side effect of sertraline, I'm on sertaline too and get that side effect. Could it be that your dose is too high? Or that your body is still adjusting to the medication?
    I'd definitely see the doctor again and let them know what's going on. :hug:
     
  4. Ljt

    Ljt Well-Known Member

    Thanks for your replies. Going to my gp next week.
     
  5. Unknown_111

    Unknown_111 Forum Buddy Staff Alumni SF Supporter

    Hi, I hope your keeping well. You need to tell your wife as she will be supportive and would not like to see a her loved one suffering alone. You need to tell your doctor and consider one to one therapy. It will help you and more than ever take care and.be safe.